Overdose Concor: signs, symptoms, lethal dose
The symptoms and first aid for overdose Concor
Concor relates to selective beta-blockers. He is appointed by cardiologists in various pathologies of the cardiovascular system. Take this medication only need the physician, by observing all his recommendations. This article discusses an overdose of Concor, its causes, symptoms and consequences, as well as the principles of first aid and treatment of this condition.
The description of the drug
Drug Concor is available in the tablet form. To purchase no prescription needed doctor. Active ingredient – bisoprolol. The drug affects the beta-adrenergic receptors.
The effect of the drug:
- humiliate the blood pressure levels;
- normalizes heart rhythm;
- reduces the need of myocardium in oxygen, thereby protecting it from ischemia.
Concor relates to potent drugs. Take it all for the normalization of the pressure is impossible. Cardiologist individually calculates the dose of the drug is treatment plan for each patient.
Indications for use:
- stable angina;
- congestive heart failure;
For each of these diseases the drug is dispensed and taken in different ways. Most often, it is only one component of complex therapy.
Contraindications to reception of Concor:
- children up to age 18;
- pregnancy and feeding the child breast milk;
- hypotension (low blood pressure);
- different shock;
- individual intolerance or Allergy to the drug or its components;
- pheochromocytoma (a benign tumor of the adrenal glands);
- bronchial asthma;
- acute peripheral circulatory disorders;
- bradycardia – slow heartbeat.
In pharmacies you can find analogues of Konkor, drugs with same active substance: bisoprolol, bidop, Arial, bipol, bisogamma, bicolor, Corbis, cardinorm, coronal, noperten, tires.
Dosage and method of reception of analogues of the Concor may be different. Read the instructions carefully and consult a doctor for.
Causes of overdose
Overdose Concor can develop when conducting self-treatment with this drug. It often happens that people on the pill «pressure» is not on medical advice but on the advice of a neighbor or relative. There are many cases the destination itself pills after watching their advertisement on TV or the Internet.
Remember that the problems your body may be different from those of your acquaintances or friends. You can’t take drugs, guided by their recommendations or positive reviews!
One of the reasons for overdose can be a critical situation, for example, a hypertensive crisis accompanied by a sharp deterioration of health. Man, being in panic, ready to drink all drugs, caught him under the arm, in the hope of a quick improvement in their condition.
Poisoning drug can also kids who found his house and decided to try unknown pills taste. All medications must be stored in inaccessible places for kids.
Clinical manifestations of overdose
In case of overdose Concor by the condition of the poisoned person begins to rapidly deteriorate in 15-20 minutes after its ingestion. The severity of an overdose depends on the amount of consumed pills.
Can you die if you overdose on this drug? In acute poisoning may occur clinical death due to stopping of the heartbeat or bronchospasm.
The symptoms of overdose Concor are listed below:
- Slowing of the heart rate (bradycardia).
- A sharp drop in arterial blood pressure.
- General weakness, dizziness.
- Severe headache.
- Noise in the ears.
- Bronchospasm, cough, shortness of breath, difficult breathing.
- And congestive heart failure.
- Pale skin and mucous membranes.
- Loss of consciousness develops on the background of acute disorders of the cardiovascular system.
First aid for overdose
With the development of signs of overdose or poisoning drug Concor should immediately call the ambulance. Do not forget to name the exact address.
Waiting for the arrival of the medical teams immediately proceed to self-provision the injured man first aid. You will be able to alleviate his condition and reduce the degree of drug intoxication.
The main components of aid:
- Gastric lavage «people’s way» will help not to give the remnants of the drug in the gastric cavity are absorbed into the blood stream and worsen the patient’s condition. In order to clear the stomach of Konkor, you have to gulp quickly to drink a few glasses of water and cause vomiting by pressing two fingers on the tongue root. Then it is advisable to repeat this procedure again.
- Give the patient to drink sorbents. It can be any representatives of this drug group who find themselves available in the home medicine Cabinet, for example, sorbex, activated carbon, smectite, Polisorb, APSCO, white coal. Before accepting please read the rules carefully dosing the medication.
- Drink poisoned person sweet tea. At low pressure you can give coffee.
Medical care and treatment
The physicians who have arrived on a call to the patient, conduct a quick assessment of his objective status, check saturation level, blood pressure, pulse and respiratory rate, remove the electrocardiogram.
First aid consists of drugs that normalize blood pressure and pulse, with the development of spasm of the bronchi are injected corticosteroids and aminophylline. Then the patient hospitalitynet. Depending on the condition treated it can in toxicology, therapy or intensive therapy.
Antidote for Concor does not exist. Treatment of overdose is aimed at the normalization of cardiac activity and pressure, the elimination of violations of breath and other symptoms. Also at the hospital examined the patient details.
Concor is used to normalize blood pressure and heart. Assigned this drug by a cardiologist, the dosage is selected individually for each patient. Overdose Concor can develop for many reasons, among which self-medication and non-compliance with the recommendations of the doctor. With the development of the first clinical signs of intoxication should immediately call an ambulance. Treatment of this condition is performed in a hospital.